MAUDE Adverse Event Report: DEPUY INTERNATIONAL LTD - 8010379 TRI-LOCK BPS SZ 8 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM

DEPUY INTERNATIONAL LTD - 8010379 TRI-LOCK BPS SZ 8 HI OFFSET; TRILOCK HIP STEM : HIP FEMORAL STEM
Catalog Number 101214080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Tissue Damage (2104); Test Result (2695); No Code Available (3191)
Date of Event 08/10/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.Initial reporter occupation: non-healthcare professional "attorney".(b)(4).
 
Event or Problem Description
The patient was revised because of metal sensitivity.Doi: unknown dor: (b)(6) 2011.Update: litigation alleges metallosis and hip implant failure.Update records indicate that the patient was revised because of a pseudotumor.Update in addition to what were previously alleged, ppf alleges metal wear and elevated metal ions.Doi: (b)(6) 2009 - dor: (b)(6) 2011 (right hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TRI-LOCK BPS SZ 8 HI OFFSET
Common Device Name
TRILOCK HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY INTERNATIONAL LTD - 8010379
st. anthony's road
leeds LS11 8DT
UK  LS11 8DT
MDR Report Key8505481
Report Number1818910-2019-90464
Device Sequence Number198199
Product Code KWA
UDI-Device Identifier10603295001102
UDI-Public10603295001102
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/10/2011
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/01/2018
Device Catalogue Number101214080
Device Lot NumberCB5AA1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/20/2019
Supplement Date Received by Manufacturer12/16/2019
Initial Report FDA Received Date04/11/2019
Supplement Report FDA Received Date01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight57